# SDR CA980317078

- Difficulty date: March 17, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- Aircraft time: 5,477 hours
- Engine: Allsn 250C20B
- System (JASC): 6420 · Tail Rotor Head
- Part: Sleeve
- Part number: 105317381
- Condition: Worn
- Location: Tail Rotor
- Part time: 4,431 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS WASHED IN HANGER AND THE FOLLOWING MORNING WAS TOWED OUTSIDE FOR FLIGHT. ON PRE START CHECK, TAIL ROTOR PEDALS WERE LOCKED DUE TO TAIL ROTOR GRIPS FREEZING. OAT WAS -24C. O-RING TYPE SEALON INNER SLEEVE HAD WORNA GROOVE IN SLEEVE, WHICH WHILE WITHIN LIMITS ALLOWED WATER TO SEEP INSIDE.
